# SDR IPXA2018032927956

- Difficulty date: March 8, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :2C,  FOUND THE RT MLG RETRACT CYLINDER A FRAME LOOSE.  AFTER REMOVAL, FOUND THE A FRAME ATTACH HOLES CORRODED.  REPLACED THE RT MLG RETRACT CYLINDER FRAME IAW CMM 57-11-01.
